# SDR SWAA2021020144741

- Difficulty date: January 26, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 74,280 hours, 44,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS FAILED CAPACITY TEST AT FOLLOWING POSITIONS; FRONT LEFT; ROW 16 LEFT; LEFT OVERWING; RIGHT OVERWING; AFT LEFT; AND AFT RIGHT.  REMOVED AND REPLACED PER AMM.33-51-06.
